# **Portland Harbor Superfund Site Collaborative Group**

## **AGENDA**

**Date:** Wednesday, March 9, 2022 **Meeting Time:** 5:00 p.m. – 7:00 p.m.

*Optional sections between 4:30 – 5:00 and 7:00 – 8:00 p.m.* 

**Location:** \*Online Only\* **Zoom Information:** 

Link: https://uso6web.zoom.us/j/88459258238

**Meeting ID:** 884 5925 8238 **Call-in:** +1 253 215 8782

## Triangle's Zoom Information

- ✓ **Collaborative members** and **observers (public)** will be able to enter the Zoom room **as early as 4:30 p.m.** on March 9, however the Collaborative Group meeting will not officially start until 5:00 p.m.
- ✓ You will be able to ask questions verbally and by typing them in the chat box.
- ✓ We encourage you to enter the Zoom room at least 15 minutes prior to the start of the meeting so we can address any technical issues.
- ✓ **To make sure you can connect to the Zoom room**, please test your connection in advance at <a href="https://zoom.us/test">https://zoom.us/test</a> and also please attempt to enter the Zoom room early and if you encounter any issues or concerns contact Lucila Gambino, Triangle Associates, at: <a href="mailto:lgambino@triangleassociates.com">lgambino@triangleassociates.com</a> or call/text 786-246-0637.

## By the end of the meeting, members will have:

- The opportunity to hear someone's story and connection to the river.
- Received an overview and update on institutional controls in Portland Harbor, with a focus on Multnomah County's Fish Consumption Education and Outreach Program.
- Reached consensus on portions of the Draft Charter.
- The opportunity to participate in breakout groups with EPA, DEQ, and observers (public) and ask questions.

#### **Notes:**

- **Disclaimer on Recording:** Please be aware that this meeting will be recorded. When you join the Zoom meeting, your name and/or video may be displayed to other meeting participants and captured in the meeting recording. The meeting recording will be posted to the <u>Portland Harbor Collaborative Group YouTube Page</u>. By joining the Zoom meeting, you are consenting to the recording and dissemination of the recording as noted above. If you would prefer not to share your name and/or video, please email <a href="mailto:phcollaborative@triangleassociates.com">phcollaborative@triangleassociates.com</a>.
- **Observers/Public:** During the 7:00 8:00 p.m. timeframe, the public will have the opportunity to participate in breakout rooms and ask questions about several topics.

Time	Agenda Topic	
1. Optional: Collaborative Member Meet and Greet		
4:30 – 5:00 p.m. 30 minutes  Meeting Commences at 5	<ul> <li>For Collaborative members, as you arrive, please say hello verbally or in the chat and share:         <ul> <li>What has been inspiring or connecting you to the Portland Harbor Superfund Site work recently?</li> </ul> </li> <li>If you are an observer (public), welcome. Please say hello in the chat as you join.</li> <li>Review draft Portland Harbor 2022 Mural Calendar</li> <li>Reminder on Consensus-Based Decision: Draft Charter</li> </ul>	
	ements & Community Member Storytelling	
<b>5:00 – 5:20 p.m.</b> 20 minutes	<ul> <li>Facilitator, Triangle Associates</li> <li>Acknowledgements, Laura Knudsen, Community Involvement Coordinator, EPA</li> <li>Storytelling: Narrative on Connection to Portland Harbor, Yevgeniy Ruban, Community Member (10 min)         <ul> <li>Shares story on connection to the Willamette River to engage attendees, tap into the human element of this work, inspire why this group gathers, and create a voice for the Portland experience.</li> </ul> </li> <li>Members to share listening appreciations in chat and/or verbally.</li> </ul>	
3. Materials, Introduction	ons & Updates	
5:20 – 5:40 p.m. 20 minutes	<ul> <li>Facilitator, Collaborative Members, Tribal Member and Tribal Representative Observers, and Congressional Observers         <ul> <li>Any new Collaborative members please share your name, affiliation, and interest in being a part of the Collaborative (1-2 minutes each)</li> <li>Established members, please share your name and affiliation in the chat</li> <li>Tribal Members, Tribal Representatives, and Congressional Representatives observer introductions</li> </ul> </li> <li>EPA General Updates, Caleb Shaffer, Portland Harbor Team Lead, EPA</li> </ul>	
	w & Update on Portland Harbor Institutional Controls, Focus:	
Multnomah County's 1 5:40 – 6:20 p.m. 40 minutes	Overview & Update on Portland Harbor Institutional Controls, Focus: Multnomah County's Fish Consumption Education and Outreach Program* (30 min)  Josie Clark, U.S. EPA Region 10 Beth Appert, Multnomah County  Q&A (10 mins)	

4. Presentation cont.	
	If time runs out and your question has not yet been responded to, please attend the Zoom breakout room on this topic between 7:00 – 8:00 p.m.
	*Please note that Multnomah County's Fish Consumption Education and Outreach Program is currently funded by the City of Portland, State of Oregon, and Port of Portland outside of any EPA agreement.
6:20 – 6:25 p.m. 5 minutes	Break
5. Collaborative Group <u>Draft C</u>	harter
6:25 – 6:55 p.m. 30 minutes	<ul> <li>Facilitator         <ul> <li>Present timeline for development of Draft Charter</li> <li>Review consensus-based decision-making process</li> <li>Goals for today: To reach consensus on the Introduction, Background, Purpose and Description sections and move on to sections 4-6</li> </ul> </li> <li>Decision Point: Reach Consensus on Sections 1-3         <ul> <li>Review follow-up completed since Dec 8 meeting on sections 1-3</li> <li>Use polling for decision</li> </ul> </li> <li>Discuss: Sections 4-6         <ul> <li>Go into breakout groups for 10 mins to discuss amongst members.</li> <li>Take a few mins on your own to review sections 4-6 of the Draft Charter.</li> <li>Come back to large group, share proposals.</li> <li>Next steps: Reach consensus on sections 4-6 at the June meeting</li> </ul> </li> </ul>
6. Wrap Up & Reminders	
<b>6:55</b> – <b>7:00 p.m.</b> 5 minutes	<ul> <li>Facilitator         <ul> <li>Next Collaborative Group Meeting is on Wednesday,</li> <li>June 8, 2021</li> </ul> </li> </ul>
Meeting Adjourns at 7:00 p.m. 7. Optional Breakout Rooms	
<u> </u>	
7:00 – 8:00 p.m. 60 mins	<ul> <li>Welcome and explain breakout rooms.</li> <li>Breakout rooms will be focused on the following topics: <ol> <li>Collaborative Group Outreach</li> <li>Superfund &amp; Portland Harbor 101 (if requested)</li> <li>Overall Site &amp; Project Area Updates (reoccurring topic)</li> <li>Main Presentation – Continued from main meeting</li> </ol> </li> <li>Optional feedback: We will return to the main room, and you will have the opportunity to share feedback on the meeting format, content, etc.</li> </ul>

## Do you have ideas for other agenda topics?

• For other potential topics for the Collaborative Group to consider, please contact the facilitation team, Triangle Associates, at <a href="mailto:phcollaborative@triangleassociates.com">phcollaborative@triangleassociates.com</a>, 786-246-0637 or type your idea into the chat during the meeting!

## **EPA Portland Harbor Website**

• <u>www.epa.gov/superfund/portland-harbor</u>

## **DEQ Portland Harbor Website**

• www.oregon.gov/deq/Hazards-and-Cleanup/CleanupSites/Pages/Portland-Harbor.aspx